# SDR DXTA200702427

- Difficulty date: July 29, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 2,279 hours, 1,783 cycles
- Engine: Pwc PW545B
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Cut
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

WITH AIR COMING OUT OF SIDE VENTS.  UPPER DUCTS A BURNED ACRID SMELL AND BLUE-ISH SMOKE LIKE HAZE WAS OBSERVED IN CABIN (APU RUNNING, ENGINES OFF)   FOUND HYD RESERVOIR LEAKING AT FWD UNION   REPLACED CUT O-RING AND SVCD HYDRAULIC SYS. I/A/W CE560XL AMM 29-11-01 CLEANED OIL RESIDUE IN SUPPLY DUCT TO COALESCER BAG AND WASHED COALESCER BAG I/A/W CE560XL AMM 12-19-02. OPERATED ENVIROMENTAL CONTROL SYS.   NO DEFECTS NOTED.   INSP APU AND BOTH ENG PNEUMATIC DUCTS FOR OIL RESIDUE.   NONE FOUND
